# SDR SWAA2013042315055

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 51,680 hours, 30,276 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567824622
- Part serial: 874259
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENGINE LOW OIL BYPASS LIGHT INDICATION.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
